Metrics

From
On the Numerical Regularity in the aspect of Prime Numbers by Shaad P. Sufi Turkish Journal of Analysis and Number Theory. 2015, 3(1), 12-16 doi:10.12691/tjant-3-1-3
Views
10471
Html 10054
Abstract 417
24 January 2015 (publication date) through 01 April 2020 *
12.15 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5687
PDF1272
Epub665
XML854
PPT1101
Figures177
Tables1618
Export: 1761
RIS577
BibTex605
Endnote579
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com